Andrew Harrington
Andrew Harrington
Associate Professor of Computer Science, Loyola University Chicago
Verified email at luc.edu
Title
Cited by
Cited by
Year
The calculus of fractal interpolation functions
MF Barnsley, AN Harrington
Journal of Approximation Theory 57 (1), 14-34, 1989
2581989
A Mandelbrot set for pairs of linear maps
MF Barnsley, AN Harrington
Physica D: Nonlinear Phenomena 15 (3), 421-432, 1985
681985
Orthogonal polynomials associated with invariant measures on Julia sets
MF Barnsley, JS Geronimo, AN Harrington
Bulletin (New Series) of the American Mathematical Society 7 (2), 381-384, 1982
661982
Almost periodic Jacobi matrices associated with Julia sets for polynomials
MF Barnsley, JS Geronimo, AN Harrington
Communications in mathematical physics 99 (3), 303-317, 1985
451985
On the invariant sets of a family of quadratic maps
MF Barnsley, JS Geronimo, AN Harrington
Communications in Mathematical Physics 88 (4), 479-501, 1983
441983
Infinite-dimensional Jacobi matrices associated with Julia sets
MF Barnsley, JS Geronimo, AN Harrington
Proceedings of the American Mathematical Society 88 (4), 625-630, 1983
421983
Geometry, electrostatic measure and orthogonal polynomials on Julia sets for polynomials
MF Barnsley, JS Geronimo, AN Harrington
Ergodic Theory and Dynamical Systems 3 (4), 509-520, 1983
241983
Moments of balanced measures on Julia sets
MF Barnsley, AN Harrington
Transactions of the American Mathematical Society 284 (1), 271-280, 1984
231984
Conformal mappings onto domains with arbitrarily specified boundary shapes
AN Harrington
Journal d’Analyse Mathématique 41 (1), 39-53, 1982
181982
The dilatation of an extremal quasi-conformal mapping
A Harrington, M Ortel
Duke Mathematical Journal 43 (3), 533-544, 1976
161976
Geometrical and electrical properties of some Julia sets
MF Barnsley, JS Geronimo, AN Harrington
Classical and Quantum Models and Arithmetic Problems, 1-68, 2018
112018
Some tree-like Julia sets and Padé approximants
MF Barnsley, JS Geronimo, AN Harrington
letters in mathematical physics 7 (4), 279-286, 1983
111983
Condensed Julia sets, with an application to a fractal lattice model Hamiltonian
MF Barnsley, JS Geronimo, AN Harrington
Transactions of the American Mathematical Society 288 (2), 537-561, 1985
91985
Geometry and combinatorics of Julia sets of real quadratic maps
MF Barnsley, JS Geronimo, AN Harrington
Journal of statistical physics 37 (1), 51-92, 1984
91984
Two extremal problems
A Harrington, M Ortel
Transactions of the American Mathematical Society, 159-167, 1976
91976
Conformal mappings onto multiply connected regions with specified boundary shapes: a preliminary discussion of computer implementation
A Harrington
GEORGIA INST OF TECH ATLANTA SCHOOL OF MATHEMATICS, 1982
21982
Approximation Theory on a Snowflake
MF Barnsley, JS Geronimo, AN Harrington, LD Dager
Multivariate Approximation Theory II, 37-41, 1982
21982
Some extremal problems in conformal and quasiconformal mapping.
AN Harrington
Michigan Mathematical Journal 27 (1), 95-116, 1980
11980
Conformal mapping of multiply connected regions onto regions with specified boundary shapes
AN Harrington
11980
F (zº)= z), and Zi#* j for i# j. If Zl# co the k-cycle is said to be attrac
MF Barnsley, AN Harrington
Differential Equations, 37, 2000
2000
The system can't perform the operation now. Try again later.
Articles 1–20